EconPapers    
Economics at your fingertips  
 

On a Generalisation of Uniform Distribution and its Properties

K. Jayakumar () and Kothamangalth Krishnan Sankaran ()
Additional contact information
K. Jayakumar: University of Calicut, Kerala - India
Kothamangalth Krishnan Sankaran: University of Calicut, Kerala - India

Statistica, 2016, vol. 76, issue 1, 83-91

Abstract: Nadarajah et al.(2013) introduced a family life time models using truncated negative binomial distribution and derived some properties of the family of distributions. It is a generalization of Marshall-Olkin family of distributions. In this paper, we introduce Generalized Uniform Distribution (GUD) using the approach of Nadarajah et al.(2013). The shape properties of density function and hazard function are discussed. The expression for moments, order statistics, entropies are obtained. Estimation procedure is also discussed.The GDU introduced here is a generalization of the Marshall-Olkin extended uniform distribution studied in Jose and Krishna(2011).

Keywords: Distribution of order statistics; Entropy; Marshall-Olkin family of distributions; Maximum likelihood; Random variate generation; Truncated negative binomial distribution (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:76:y:2016:i:1:p:83-91

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:76:y:2016:i:1:p:83-91